[MOL] (no subject) [00813] Medicine On Line


[Date Prev][Date Next][Thread Prev][Thread Next][Date Index][Thread Index]

[MOL] (no subject)



To Whom it may concern:

My father has been fighting lung cancer for almost 3 years.  Following
his last Taxol treatment he experienced a "leak" into his hand.  This
leak has caused terrible burning and pain.  We were told that it is
possible that the nerve endings were burnt and that the discomfort
should subside within the next few days.

Much to our dismay the pain has increased and there has been no sign of
relief.  We are desperately looking for some guidance.

Any information would be greatly appreciated.

Sincerely,

Jim Feinstein
------------------------------------------------------------------------
This is an automatically-generated notice.  If you'd like to be removed
from the mailing list, please visit the Medicine-On-Line Discussion Forum
at <http://www.meds.com/con_faq.html>, or send an email message to:
majordomo@lists.meds.com
with the subject line blank and the body of the message containing the line:
unsubscribe mol-cancer your-email-address
where the phrase your-email-address is replaced with your actual email
address.
------------------------------------------------------------------------